# SDR DP2R5836

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1985
- Make and model: Boeing 727-23
- Aircraft serial: 18441
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Airframe Crown
- Condition: Delaminated
- Location: Bs 751-950
- Part time: 72,148 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 90-20-18.  AIRFRAME CROWN DELAMINATION NOTED AS FOLLOWS:  BS 950, STR 1.  BS 950, STR 2R.  BS 950, STR 3R.  BS 751, STR 8-10 LT AND RT.  BS 775, STR 8-10 LT AND RT.  BS 825, STR 8-10 LT AND RT.  BS 850, STR 8-10, LT AND RT.  (X)
